# SDR 95ZZZX2890

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 96212000
- Condition: Holes Elongated
- Location: Rudder
- Part time: 5,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TORQUE TUBE HOLES ARE ELONGATED WHERE TORQUE TUBE FITTING ATTACHES.  NOTE:  PART HAS 1584 HOURS ON IT SINCE STEEL FITTING WAS INSTALLED PER SB 899.
